# SDR ASAA2020032732563

- Difficulty date: March 23, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 46,513 hours, 13,938 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5459STYLEA
- Part serial: 107B1032
- Condition: Leaking
- Location: Apu
- Part time: 13,637 hours, 20,289 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU STARTER / GENERATOR LEAKING OIL. GROUNDED - YES. REMOVED AND REPLACED APU STARTER GENERATOR OPS/LEAK CHECKS NORMAL. NO OTHER DEFECTS NOTED. REF B737-800 AMM 49-41-21.
